Results 1 to 9 of 9

Thread: will taking 4000mg of tramadol and 6 temazepam kill

  1. Default will taking 4000mg of tramadol and 6 temazepam kill

    Hi I know someone who said they are about to take this amount of tramadol will it kill them??? tried to get them some help!!!!


  2. If it dont they may die slowly from organ failure, very slow and painfully.

  3. Why would you post this and not seek help immediately. Get them help. ASAP

  4. If someone has told you this..... what are you doing on here? go to them - get them some help!

    The mind boggles.......

    ;/

  5. you need to phone them an ambulance, yes if they take this it will be very harmfull, it may not kill them straight away but they will feel very poorly soon. and it can end up fatal.go get them help xxx

  6. if they told u they are gonna do it there not gonna do it there just depressed and looking for attention/ someone who will talk to them

  7. Get off here and go and stop them.

  8. #8
    I imagine you meant four hundred mg of tramadol, not four thousand. That would be 40 100mg pills, the strongest version, I think. That just straight suicide. Here's a tramadol OD summary I found at http://www.intox.org/databank/documents/pharm/tramadol/ukpid17.htm . As you will see, not a lot is known.

    Summary

    Tramadol Hydrochloride

    Type of product

    opioid analgesic with agonist activity

    Ingredients

    tramadol hydrochloride tablets/capsules 50 mg, injection 100 mg
    and sustained release tablets 100 mg, 150 mg, 200 mg

    Toxicity

    The fatal dose is not known. Two children aged 5 weeks and 6
    months presented with coma, miosis and respiratory depression
    after rectal administration of 100 mg but recovered after
    treatment with naloxone.

    Features

    Progressive depression of the central nervous system leading to
    deep coma, cyanosis and marked reduction of the respiratory rate
    before respiratory arrest occurs.

    Pin point pupils, nausea and vomiting in less severs cases.

    Hypotension, tachycardia, hallucinations and rhabdomyolosis have
    been reported.

    Management

    1. Give naloxone IV(1.2 mg for an adult and 0.01mg/kg body weight for
    children) if coma or respiratory depression are present. Repeat the
    dose if there is no response after 2 minutes.

    2. Observe patient for recurrence of CNS and respiratory depression.
    The plasma half life of naloxone is shorter than that of most opioids
    and repeated doses may be required. Intravenous infusions may be
    necessary where repeated doses have been required.

    3. Establish clear airway, adequate ventilation and oxygenation if
    there is no response to naloxone.

    4. Assisted ventilation with positive end expiratory pressure may be
    necessary if pulmonary oedema is a complication.

    5. Empty the stomach if indicated.(This would not be suggested by the
    Newcastle Poisons Centre)

    6. Other supportive measures as indicated by the patients progress.

  9. One of the most wrong things a person can do is say that person just wants attention or looking for someone to talk to. It will make them feel worse. The fact is yes, they would need someone to talk to, to get help. what people say can trigger things in a persons mind, something small but big to them because it's like cherry on top of all the they are going through. If someone is suicidal its because they can't cope, sympathy will not make them feel better. It's because they just want to end the pain. Remember that.


Similar Threads

  1. Replies: 1
    Last Post: 03-28-2009, 01:55 AM
  2. Replies: 0
    Last Post: 03-24-2009, 04:34 AM
  3. Replies: 2
    Last Post: 08-14-2008, 05:14 AM
  4. Replies: 2
    Last Post: 08-06-2008, 10:21 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Protected by Copyscape CopySentry. Do not copy.